Alert archive / Arkansas / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 398, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at Jun 15, 2011, 12:13 AM CDT for Carroll County, Arkansas. It was in force for 47 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 15, 2011, 12:13 AM CDT (05:13 UTC)
- Expired
- Jun 15, 2011, 1:00 AM CDT
- In force
- 47 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
County Carroll County, AR
The radar
The Springfield radar (KSGF), 98 km from the middle of the area, began a volume at 05:15 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 15, 12:18 AM CDT | TSTM WND DMG | Eureka Springs, AR | NUMEROUS LARGE TREES DOWN |
| Jun 15, 12:28 AM CDT | TSTM WND DMG | 3 N Berryville, AR | SEVERAL LARGE OAK TREES BLOWN DOWN ACROSS A ROAD. |
| Jun 15, 12:28 AM CDT | TSTM WND DMG | Green Forest, AR | SEVERAL LARGE TREES DOWN |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 5 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 14, 5:27 PM CDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 5.2 hours before the alert went out and 59 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2959 J/kg
- Mixed-layer CIN
- -37 J/kg
- Mixed-layer LCL
- 1347 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- 205 m²/s²
- 0-3 km storm-relative helicity
- 240 m²/s²
- Significant tornado parameter
- 1.7
- Supercell composite
- 14.6
The text
As transmitted, in the capitals the NWS used until 2016.
532
WUUS54 KTSA 150513
SVRTSA
ARC015-150600-
/O.NEW.KTSA.SV.W.0398.110615T0513Z-110615T0600Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
1213 AM CDT WED JUN 15 2011
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN CARROLL COUNTY IN NORTHWEST ARKANSAS
* UNTIL 100 AM CDT
* AT 1209 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED 5 MILES WEST OF
EUREKA SPRINGS...MOVING EAST AT 55 MPH.
STORM HAZARDS INCLUDE...
WIND GUSTS TO 60 MPH...
* SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...EUREKA
SPRINGS...BEAVER...GRANDVIEW...BERRYVILLE...URBANETTE...GREEN
FOREST AND OAK GROVE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PEOPLE OUTSIDE SHOULD MOVE TO A SAFE SHELTER...PREFERABLY INSIDE A
STRONG BUILDING. STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
&&
LAT...LON 3630 9381 3631 9382 3636 9386 3645 9387
3651 9373 3650 9332 3632 9330
TIME...MOT...LOC 0513Z 251DEG 49KT 3640 9376
$$4 follow-up statements
207
WWUS54 KTSA 150520
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1220 AM CDT WED JUN 15 2011
ARC015-150600-
/O.CON.KTSA.SV.W.0398.000000T0000Z-110615T0600Z/
CARROLL AR-
1220 AM CDT WED JUN 15 2011
...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 100 AM CDT FOR
NORTHERN CARROLL COUNTY...
AT 1217 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM OAK HILL TO BERRYVILLE...MOVING EAST AT 45 MPH.
STORM HAZARDS INCLUDE...
WIND GUSTS TO 60 MPH...
SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...PLEASANT
RIDGE...URBANETTE...GREEN FOREST...OAK GROVE...COIN...DENVER AND BLUE
EYE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PEOPLE OUTSIDE SHOULD MOVE TO A SAFE SHELTER...PREFERABLY INSIDE A
STRONG BUILDING. STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
&&
LAT...LON 3632 9330 3630 9372 3637 9378 3647 9383
3651 9373 3650 9332
TIME...MOT...LOC 0521Z 251DEG 41KT 3650 9368 3633 9352
$$261
WWUS54 KTSA 150528
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1228 AM CDT WED JUN 15 2011
ARC015-150600-
/O.CON.KTSA.SV.W.0398.000000T0000Z-110615T0600Z/
CARROLL AR-
1228 AM CDT WED JUN 15 2011
...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 100 AM CDT FOR
NORTHERN CARROLL COUNTY...
AT 1226 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM PLEASANT RIDGE TO GREEN FOREST...MOVING NORTHEAST AT
45 MPH.
STORM HAZARDS INCLUDE...
WIND GUSTS TO 60 MPH...
SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...GREEN
FOREST...COIN...OAK GROVE...DENVER AND BLUE EYE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PEOPLE OUTSIDE SHOULD MOVE TO A SAFE SHELTER...PREFERABLY INSIDE A
STRONG BUILDING. STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
&&
LAT...LON 3632 9330 3631 9360 3638 9368 3648 9373
3651 9373 3650 9332
TIME...MOT...LOC 0528Z 251DEG 41KT 3650 9362 3632 9344
$$459
WWUS54 KTSA 150547
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1247 AM CDT WED JUN 15 2011
ARC015-150600-
/O.CON.KTSA.SV.W.0398.000000T0000Z-110615T0600Z/
CARROLL AR-
1247 AM CDT WED JUN 15 2011
...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 100 AM CDT FOR
NORTHEASTERN CARROLL COUNTY...
AT 1242 AM CDT...THUNDERSTORMS WERE LOCATED ALONG A LINE EXTENDING
FROM 7 MILES NORTHWEST OF OAK GROVE TO DENVER...MOVING EAST AT 40
MPH.
STORM HAZARDS INCLUDE...
WIND GUSTS TO 60 MPH...
INITIAL REPORTS INDICATE THAT WIND DAMAGE HAS OCCURRED WITH THESE
STORMS WHEN THEY PASSED THROUGH EUREKA SPRINGS. THE STORMS HAVE
WEAKENED...BUT THE WIND MAY STILL BE GUSTY WITH THESE CELLS UNTIL
THEY WEAKEN FURTHER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PEOPLE OUTSIDE SHOULD MOVE TO A SAFE SHELTER...PREFERABLY INSIDE A
STRONG BUILDING. STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
&&
LAT...LON 3633 9339 3650 9361 3650 9332 3632 9330
TIME...MOT...LOC 0546Z 249DEG 36KT 3653 9351 3646 9330
3638 9324
$$892
WWUS54 KTSA 150555
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1255 AM CDT WED JUN 15 2011
ARC015-150605-
/O.EXP.KTSA.SV.W.0398.000000T0000Z-110615T0600Z/
CARROLL AR-
1255 AM CDT WED JUN 15 2011
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN CARROLL COUNTY
EXPIRES AT 100 AM CDT...
THE THUNDERSTORMS THAT CAUSED THE DAMAGE AROUND EUREKA SPRINGS HAVE
WEAKENED AND ARE MOVING OUT OF THE WARNED AREA. THEREFORE THE
SEVERE THUNDERSTORM WARNING WILL BE ALLOWED TO EXPIRE.
LAT...LON 3633 9339 3650 9361 3650 9332 3632 9330
TIME...MOT...LOC 0555Z 249DEG 36KT 3656 9340 3649 9319
3641 9313
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 14, 11:50 PM CDT, 23 minutes earlier.
Area forecast discussion, Jun 14, 11:50 PM CDT, 23 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TULSA OK 1150 PM CDT TUE JUN 14 2011 .AVIATION... CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM. SHOWERS AND THUNDERSTORMS CURRENTLY MOVING ACROSS FAR ERN OK AND NW AR WILL RESULT IN MVFR VSBYS...AND POSSIBLY CIGS BRIEFLY FALLING INTO THE MVFR CATEGORY ACROSS KFYV/KXNA AND KFSM OVER THE NEXT SEVERAL HOURS...VFR CONDITIONS ARE EXPECTED AT ALL SITES ONCE THE CONVECTIVE LINE PASSES THROUGH THE AREA...ROUGHLY AFTER 08Z. && .PREV DISCUSSION... /ISSUED 906 PM CDT TUE JUN 14 2011/ ..UPDATE... DISCUSSION... A COLD FRONT IS CURRENTLY LOCATED FROM NEAR BARTLESVILLE SOUTHWESTWARD TO NEAR OKLAHOMA CITY. STRONG TO SEVERE STORMS HAVE DEVELOPED ALONG THE SOUTHERN PORTION OF THE FRONT AND ARE EXPECTED TO CONTINUE DEVELOPING TO THE EAST AND NORTHEAST... AS THE MAIN UPPER TROUGH TRAVERSES THE AREA. THE THREAT FOR SEVERE WEATHER WILL DECREASE WITH TIME OVERNIGHT WITH THE LOSS OF DAYTIME HEATING. PRECIPITATION WILL END FROM WEST TO EAST AS THE FRONT CONTINUES TO PUSH THROUGH THE REGION OVERNIGHT. HAVE INCREASED POPS FOR THE REMAINDER OF THE OVERNIGHT HOURS AHEAD OF THE FRONT. UPDATED PRODUCTS HAVE BEEN SENT. PREV DISCUSSION... /ISSUED 614 PM CDT TUE JUN 14 2011/ AVIATION... CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM. CHANCES FOR SHOWERS AND THUNDERSTORMS WILL INCREASE AHEAD OF A SURFACE COLD FRONT THAT WILL MAKE ITS WAY INTO ERN OK TONIGHT. AREAL COVERAGE OF STORMS IS IN QUESTION...SO WILL NOT OPT FOR A TEMPO OR PROB GROUPS WITH THIS ISSUANCE. EVEN WITH SURFACE BASED STORMS...CIGS SHOULD REMAIN VFR. PREV DISCUSSION... /ISSUED 353 PM CDT TUE JUN 14 2011/ DISCUSSION... ISOLATED ELEVATED SHOWERS AND THUNDERSTORMS CONTINUE TO PERSIST ACROSS THE AREA. THIS HAS PREVENTED TEMPERATURES FROM RISING AS MUCH AS FORECAST AND RAISES QUESTIONS AS TO WHETHER SURFACE BASED STORMS WILL INDEED DEVELOP OVER THE NEXT FEW HOURS NEAR THE ADVANCING COLD FRONT. WE WILL CONTINUE TO ASSUME THAT SOME SURFACE BASED DEVELOPMENT WILL OCCUR TO OUR WEST...WHERE TEMPERATURES HAVE WARMED INTO THE UPPER 90S...AND THAT THESE STORMS WILL ATTEMPT TO ORGANIZE INTO A SMALL MCS AS THEY MOVE INTO OUR AREA NEAR OR AFTER SUNSET. DAMAGING WINDS WILL BE THE MAIN SEVERE WEATHER THREAT...WITH A LESSER RISK OF LARGE HAIL. THE COLD FRONT WILL SAG SOUTH TO NEAR THE RED RIVER WEDNESDAY AND WILL LIKELY BE THE FOCUS FOR AT LEAST ISLATED STORM DEVELOPMENT DURING THE AFTERNOON. TEMPERATURES WILL NOT BE MUCH COOLER NORTH OF THE FRONT...AND IN FACT MAY BE WARMER THAN TODAY IN SOME PLACES DUE TO INCREASED SUNSHINE. THE FRONTAL BOUNDARY WILL LIFT BACK NORTH ON THURSDAY AND A FEW SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE ACROSS PARTS OF NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS AS THIS OCCURS. ONCE THE FRONT MOVES TO THE NORTH...HOT DAYS AND VERY MILD NIGHTS WITH LITTLE CHANCE OF RAIN WILL PREVAIL THROUGH THE WEEKEND AND LIKELY NEXT MONDAY AS WELL. THE LONG RANGE MODELS INDICATE A PATTERN CHANGE MAY FINALLY TAKE PLACE BY THE MIDDLE TO LATTER PART OF NEXT WEEK. INCREASING RAIN CHANCES AND THE COOLEST TEMPERATURES WE HAVE SEEN SINCE MAY WILL BE THE RESULT AS UPPER TROUGHING REPLACES THE RIDGING WE HAVE SEEN THE PAST FEW WEEKS. CHANCE POPS WILL BEGIN AS EARLY AS MONDAY NIGHT AND LIKELY PERSIST FOR SEVERAL DAYS. STAYED CLOSE TO THE WARMER NAM MOS FOR HIGHS THE NEXT COUPLE DAYS WITH THE GFS MOS LOOKING GOOD FOR OVERNIGHT LOWS THROUGH THURSDAY. WENT WARMER THAN ALL GUIDANCE FOR LOWS FRIDAY MORNING...AND WARMER THAN THE GFS MOS THROUGH MUCH OF THE EXTENDED. && .TSA WATCHES/WARNINGS/ADVISORIES... OK...NONE. AR...NONE. && SHORT TERM...99 LONG TERM....12 AVIATION...23
Hazardous weather outlook, Jun 14, 11:30 PM CDT, 43 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
1130 PM CDT TUE JUN 14 2011
ARZ001-002-010-011-019-020-029-OKZ049-053>076-151000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
1130 PM CDT TUE JUN 14 2011
...DAMAGING WINDS AND LARGE HAIL REMAIN POSSIBLE OVERNIGHT...
THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.
.DAY ONE...TONIGHT.
SEVERE THUNDERSTORM.
RISK...ELEVATED.
AREA...SOUTHEAST OF INTERSTATE 44.
ONSET...ONGOING.
DISCUSSION...
SEVERAL CLUSTERS OF STRONG TO SEVERE THUNDERSTORMS WILL CONTINUE
TO PUSH EAST ACROSS SOUTHEAST OKLAHOMA AND NORTHWEST ARKANSAS WITH
THE THREAT FOR DAMAGING WINDS AND QUARTER SIZE HAIL. THIS ACTIVITY
IS EXPECTED TO SHIFT EAST OF THE REGION AND WEAKEN BETWEEN 100 AND
200 AM.
SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
ACTIVATION OF THE REGIONAL SPOTTER ONGOING.
.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.
WEDNESDAY...THUNDERSTORM POTENTIAL.
THURSDAY...THUNDERSTORM POTENTIAL.
FRIDAY...DANGEROUS HEAT POTENTIAL.
SATURDAY...DANGEROUS HEAT POTENTIAL.
SUNDAY...DANGEROUS HEAT POTENTIAL.
MONDAY...NO HAZARDS.
EXTENDED DISCUSSION...
LOW CHANCES OF THUNDERSTORMS WILL CONTINUE WEDNESDAY AND
THURSDAY AS THE WEAK FRONT STALLS... AND THEN LIFTS NORTHWARD
THROUGH THE AREA. HOT AND HUMID WEATHER IS FORECAST FOR
LATE WEEK THROUGH THE WEEKEND...WITH THE NEXT CHANCE OF
THUNDERSTORMS RETURNING EARLY NEXT WEEK ASSOCIATED WITH
THE NEXT FRONTAL BOUNDARY.
WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.In the hours before
Local storm report, Jun 14, 11:22 PM CDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1122 PM CDT TUE JUN 14 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1115 PM HAIL MIAMI 36.87N 94.88W
06/14/2011 E0.88 INCH OTTAWA OK EMERGENCY MNGR
ALSO REPORTED POWER OUTAGES DUE TO STRONG WINDS BUT NO
ESTIMATE ON SPEED.
&&
JDSSpecial weather statement, Jun 14, 11:38 PM CDT, 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1138 PM CDT TUE JUN 14 2011
OKZ049-150515-
PUSHMATAHA OK-
1138 PM CDT TUE JUN 14 2011
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 1215 AM CDT
FOR THE FOLLOWING COUNTY...
IN SOUTHEAST OKLAHOMA
SOUTHWESTERN PUSHMATAHA
AT 1139 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 5 MILES WEST OF
DARWIN...MOVING EAST AT 35 MPH. SOME LOCATIONS THAT WILL BE AFFECTED
BY THIS STORM INCLUDE...ANTLERS...DELA...MOYERS...KOSOMA...DARWIN...
KELLOND...EUBANKS AND DUNBAR.
THIS STORM WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WIND
GUSTS TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3440 9578 3450 9551 3417 9550 3417 9579
TIME...MOT...LOC 0439Z 250DEG 32KT 3425 9583Special weather statement, Jun 14, 11:42 PM CDT, 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1142 PM CDT TUE JUN 14 2011
OKZ049-053-150515-
CHOCTAW OK-PUSHMATAHA OK-
1142 PM CDT TUE JUN 14 2011
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 1215 AM CDT
FOR THE FOLLOWING COUNTIES...
IN SOUTHEAST OKLAHOMA
NORTHWESTERN CHOCTAW AND SOUTHWESTERN PUSHMATAHA
AT 1143 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 5 MILES NORTHWEST
OF BOSWELL...MOVING EAST AT 35 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...BOSWELL...UNGER...SOPER...KENT AND
ANTLERS.
THIS STORM WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WIND
GUSTS TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3401 9595 3412 9595 3413 9596 3416 9596
3417 9593 3416 9579 3421 9578 3427 9560
3402 9555 3397 9594
TIME...MOT...LOC 0443Z 250DEG 32KT 3409 9589Special weather statement, Jun 14, 11:44 PM CDT, 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1144 PM CDT TUE JUN 14 2011
ARZ001-150515-
BENTON AR-
1144 PM CDT TUE JUN 14 2011
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 1215 AM CDT
FOR THE FOLLOWING COUNTY...
IN NORTHWEST ARKANSAS
NORTHEASTERN BENTON
AT 1145 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 2 MILES NORTHEAST
OF BENTONVILLE...MOVING NORTHEAST AT 50 MPH. SOME LOCATIONS THAT WILL
BE AFFECTED BY THIS STORM INCLUDE...WALNUT HILL...HILL TOP...
BENTONVILLE...PEA RIDGE...GATEWAY...AVOCA...BELLA VISTA AND GARFIELD.
THIS STORM WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT
WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3639 9388 3638 9389 3634 9420 3645 9427
3650 9415 3650 9388 3639 9387
TIME...MOT...LOC 0445Z 247DEG 43KT 3642 9412Special weather statement, Jun 15, 12:00 AM CDT, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1200 AM CDT WED JUN 15 2011
ARZ001-010-150545-
BENTON AR-WASHINGTON AR-
1200 AM CDT WED JUN 15 2011
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 1245 AM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHWEST ARKANSAS
BENTON AND NORTHERN WASHINGTON
AT 1158 PM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM SILOAM SPRINGS TO SUMMERS...MOVING EAST AT 35 MPH.
THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 55 MPH.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT
WEATHER ADVISORY IS UPGRADED TO A WARNING.
OTHER STRONG STORMS WERE SCATTERED ACROSS BENTON COUNTY FROM AROUND
SILOAM SPRINGS TO GARFIELD. THESE STORMS COULD PRODUCE WIND GUSTS
TO 50 MPH.
LAT...LON 3651 9398 3603 9396 3592 9451 3624 9457
TIME...MOT...LOC 0458Z 251DEG 31KT 3618 9452 3597 9448Special weather statement, Jun 15, 12:04 AM CDT, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1204 AM CDT WED JUN 15 2011
OKZ049-053-150530-
CHOCTAW OK-PUSHMATAHA OK-
1204 AM CDT WED JUN 15 2011
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 1230 AM CDT
FOR THE FOLLOWING COUNTIES...
IN SOUTHEAST OKLAHOMA
NORTHERN CHOCTAW AND PUSHMATAHA
AT 1204 AM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM CLAYTON LAKE STATE PARK TO 4 MILES SOUTHEAST OF KOSOMA
TO 5 MILES WEST OF KENT...MOVING EAST AT 40 MPH.
THESE STORMS WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WIND
GUSTS TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3402 9590 3416 9584 3417 9579 3430 9579
3448 9572 3464 9528 3455 9496 3450 9498
3450 9504 3438 9504 3423 9511 3423 9514
3418 9514 3397 9524
TIME...MOT...LOC 0504Z 270DEG 35KT 3455 9524 3431 9552
3414 9566The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 14, 10:56 PM CDT | Special Weather Statement | TSA | Benton | 49 min |
| Jun 14, 11:04 PM CDT | Severe Thunderstorm Warning | TSA | Benton, Washington | 41 min |
| Jun 14, 11:11 PM CDT | Severe Thunderstorm Warning | TSA | Benton, Washington | 49 min |
| Jun 14, 11:44 PM CDT | Special Weather Statement | TSA | Benton | 31 min |
| Jun 15, 12:00 AM CDT | Special Weather Statement | TSA | Benton | 45 min |
| Jun 15, 12:02 AM CDT | Severe Thunderstorm Warning | TSA | Crawford, Sebastian | 28 min |
| Jun 15, 12:25 AM CDT | Severe Thunderstorm Warning | TSA | Crawford, Franklin, Sebastian | 50 min |
| Jun 15, 12:32 AM CDT | Special Weather Statement | TSA | Madison | 43 min |
| Jun 15, 12:44 AM CDT | Severe Thunderstorm Warning | TSA | Carroll, Madison | 35 min |
Nearby
Severe Thunderstorm Warnings in Arkansas, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.